MathSciNet Relay Station
MathSciNet bibliographic data
MR2763584 (2011m:46006) 46A45 (46A16 46B45)
Botelho, G.; Diniz, D.; Fávaro, V. V.; Pellegrino, D. Spaceability in Banach and quasi-Banach sequence spaces. Linear Algebra Appl. 434 (2011), no. 5, 1255–1260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement